# SDR AALA201912129046

- Difficulty date: December 9, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 38,820 hours, 13,940 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Deteriorated
- Location: Rt Wing Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R/H WING LEAKING FUEL FWD OF MAIN LANDING GEAR. FOUND FAILED CAP SEAL AT 3RD FASTENER FROM BOTTOM SKIN AT REAR SPAR INBD MOST ROW, INBD OF RIB #6. REMOVED FAILED SEALANT, CLEANED AND APPLIED NEW SEALANT IAW 321 SRM 51-76-12.
